MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 24; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE AVIATOR ASSY TWO LEVEL PLATE SIZE 24; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Model Number 48811224
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the locking mechanism would not lock on one side.
 
Additional Manufacturer Narrative
The device was left implanted, therefore inspection of the product was not completed.Product and complaint history reviews were not completed as a lot number could not be obtained.The surgical technique guide states in regards to screw hole preparation that the "use of the screw hole preparation instruments including the fixed or variable drill guides, all-in-one drill guides or punch awl with sleeves is required to place screws in the proper trajectory, help prevent difficulty locking the blocker".The probable root cause of the event is over angulating the screws.
 
Event or Problem Description
It was reported that the locking mechanism would not lock on one side.

Brand Name
AVIATOR ASSY TWO LEVEL PLATE SIZE 24
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7070752
Report Number0009617544-2017-00428
Device Sequence Number10978962
Product Code KWQ
UDI-Device Identifier07613252152163
UDI-Public(01)07613252152163
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48811224
Device Catalogue Number48811224
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2017
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date11/30/2017
Supplement Report FDA Received Date03/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR